# SDR CALA2014031000301

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 49,234 hours, 16,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2009-01-02 BETWEEN STRINGER 8L & 9L AT THE AIR CONDITIONING OUTLET EXTRUSION, SUPPORT ATTACHMENT TO THE FUSELAGE FRAME FOUND CRACK AT STATION 500C LT ON MFEC IAW EA 5310-04716 REV F OP 1.  FRAME 500C LT HAS BEEN REPAIRED IAW EA 5310-04716 REV F OP 1.
